# SDR D7TA201709140001

- Difficulty date: September 7, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N272R
- Make and model: Doug DC3C
- Aircraft serial: 13678
- Aircraft time: 24,534 hours
- Engine: Pwa R183090D
- Engine time: 617 hours
- Propeller: Hamstd 23E50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 617 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE HAD HIGH TEMPERATURE AND LOW OIL PRESSURE.
